MathSciNet Relay Station
MathSciNet bibliographic data
MR1913567 37D45 (37N10 37N20 37N25 82C05 92C30)
Boccaletti, S.; Kurths, J.; Osipov, G.; Valladares, D. L.; Zhou, C. S. The synchronization of chaotic systems. Phys. Rep. 366 (2002), no. 1-2, 1–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement